# SDR DLM88081661

- Difficulty date: October 30, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE UPPER SURFACE OF LT ANTI-FLOAT TAB.  PUNCTURE REPAIRED IAW OPN 1031 CARD 1178.  WEIGHT AND BALANCE WILL BE ACCOMPLISHED PER N/R T0111845.
